Translator Disclaimer
15 September 2012 Decomposition theorem for perverse sheaves on Artin stacks over finite fields
Shenghao Sun
Duke Math. J. 161(12): 2297-2310 (15 September 2012). DOI: 10.1215/00127094-1723657

Abstract

We generalize the decomposition theorem for perverse sheaves to Artin stacks with affine stabilizers over finite fields.

Citation

Download Citation

Shenghao Sun. "Decomposition theorem for perverse sheaves on Artin stacks over finite fields." Duke Math. J. 161 (12) 2297 - 2310, 15 September 2012. https://doi.org/10.1215/00127094-1723657

Information

Published: 15 September 2012
First available in Project Euclid: 6 September 2012

zbMATH: 1312.14057
MathSciNet: MR2972459
Digital Object Identifier: 10.1215/00127094-1723657

Subjects:
Primary: 14F43
Secondary: 11G25

Rights: Copyright © 2012 Duke University Press

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.161 • No. 12 • 15 September 2012
Back to Top